# SDR USAASB96237

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Condition: Separation
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: C, W
- Precautionary procedure: O

## Discrepancy

BWI - FL 209 - AFTER T/O, INFORMED TIRE DEBRIS WAS ON RUNWAY AFTER T/O.  DURING PREP FOR LANDING, THE LT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED.  AFTER TWO FLYBYS, TOWER DETERMINED GEAR DOWN WITH SOME DEBRIS BETWEEN LEFT MAIN TIRES.  F/O MADE VISUAL INSPECTION THRU MAIN GEAR VIEWER.  CAPT DECLARED EMERGENCY AND THE FLT LANDED W/O INCIDENT.  AFTER LANDING, MAIN GEAR WAS PINNED AND A/C TAXIED TO GATE.  MX FOUND TREAD SEPARATED FROM THE LT MAIN GEAR INBD TIRE, CAUSING DAMAGE TO THE LT MAIN GEAR UPPER DOWNLOCK ASSY AND THE LT INBD T/E AFT FLAP.  REPLACED DOWNLOCK ASSY, AFT FLAP AND WHEEL/TIRE ASSY (P/N 6558256275).  GEAR TEST AND OPS CHECK NORMAL.  (M)
